# SDR DALA2022062304411

- Difficulty date: May 6, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,988 hours, 41,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 588586-14AD REV.A. CORRECTIVE ACTION: REF ERA 588586-14 REV B. (2225380)
